# SDR UG82005F00010

- Difficulty date: August 15, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N241FB
- Make and model: Cndair CL6002B16
- Aircraft serial: 5102
- Engine: Ge CF343A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Defective
- Location: Mlg
- Part time: 4,972 hours, 3,411 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

( REF: PA 05-003) THERE WAS NO GREEN DOWN AND LOCKED INDICATION ON THE NOSE GEAR.  THERE WAS ALSO NO RED UNSAFE INDICATION.  THE CREW WENT THROUGH THE REQUIRED CHECKLIST AND DECLARED AN EMERGENCY TO KDAL TOWER.  THERE WERE MULTIPLE FAILURES IN THE GEAR INDICATION SYSTEM.  THE LANDING GEAR CONTROL UNIT, PN 717001-7, SN 316, WAS FOUND DEFECTIVE AND WAS REPLACED WITH A REPAIRED UNIT.  THE RT MAIN GEAR NR 2 DOWNLOCK PROXIMITY SWITCH, PN 8-40534, SN F52129 WAS ALSO FOUND TO BE FAULTY AND WAS REPLACED WITH A NEW UNIT.  SYSTEM CHECKS WERE CARRIED OUT IAW THE MM AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
